MedElevator Войти в исследования
← Поиск публикаций
Vnitrni lekarstvi · 2021

[Pembrolizumab-induced hypothyreosis and subcutaneous bleeding].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Polák Pavel, Špeldová Jana, Bratová Monika, Zavřelová Jiřina, Penka Miroslav

Аннотация

Pembrolizumab belongs to so called immune checkpoint inhibitors. Frequent adverse event of this therapy is hypothyroidism. The authors present a case report of patient treated with pembrolizumab for non-small cell lung carcinoma, in whom severe hypothyroidism followed quite rapidly after transient phase of subclinical hyperthyroidism - at this time point new and spontaneous onset of large subcutaneous hematomas was observed. Acquired von Willebrand syndrome, acquired hemophilia A, dysfibrinogenemia, activation of fibrinolysis and thrombocytopathy were all actively ruled out in hematological differential diagnosis. Concomittantly, laboratory markers of secondary autoimmune disease and myositis were excluded. Despite continuous pembrolizumab treatment, there were no other bleeding complications seen after intensification of endocrine substitution therapy with thyroid hormones. Causal relationship between subcutaneous hematomas and severe drug-induced hypothyroidism is established per exclusionem.

Предметные рубрики MeSH